# SDR 99ZZZX3284

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8520B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 2120304371
- Condition: Debonding
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DEBONDING. REMOVED AND REPLACED.
